# SDR P5CA9500207

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD AND AFT CARGO DOOR HINGES, LEVEL 1.  REMOVED CORROSION PER BOEING SRM 51-10-01 AND TREATED PER 51-10-02.
